Article Cited by others

CASE REPORT

Ifosfamide-induced encephalopathy precipitated by aprepitant: A rarely manifested side effect of drug interaction

Kataria Pritam Sureshchandra, Kendre Pradip Piraji, Patel Apurva A

Year : 2017| Volume: 8| Issue : 1 | Page no: 38-40

   This article has been cited by
 
1 Methylene blue and ifosfamide-induced encephalopathy: Myth or reality?
Halima Abahssain, Badreddine Moukafih, Hajar Essangri, Hind Mrabti, Bouchra Meddah, Fadila Guessous, Fatima Zahra Fadhil, Amine Souadka, Hassan Errihani
Journal of Oncology Pharmacy Practice. 2021; 27(1): 143
[Pubmed]  [Google Scholar] [DOI]
2 Reversible Encepahlopathy Induced by Ifosfamide with Brain Imaging
Daoud Ali Mohamed, Arthur Semedo, Boris Adeyemi, Leila Hessissen, Maria El Kababri, Nazik Allali, Latifa Chat, Siham El Haddad
Global Pediatric Health. 2021; 8: 2333794X21
[Pubmed]  [Google Scholar] [DOI]
3 Ifosfamide-induced encephalopathy: the EEG with frontal intermittent delta activity, and rapid resolution with methylene blue: A case report
Juliette E. Hamilton, Michael Alexander, Fergal C. Kelleher
Clinical Sarcoma Research. 2020; 10(1)
[Pubmed]  [Google Scholar] [DOI]
4 Neurological complications of the treatment of pediatric neoplastic disorders
Lisa R. Sun,Stacy Cooper
Pediatric Neurology. 2018;
[Pubmed]  [Google Scholar] [DOI]
5 Fosaprepitant/ifosfamide interaction
Reactions Weekly. 2017; 1652(1): 142
[Pubmed]  [Google Scholar] [DOI]

 

Read this article